# SDR CALA2009012600058

- Difficulty date: January 24, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 67,518 hours, 30,666 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RIGHT SIDE OF AIRCRAFT AT APPROXIMATELY STATION 931 FOUND TO BE OUT OF LIMITS PER SRM 53-00-01, PG 103V, U / PG 106 DETAIL III.  REPAIRED PER ECRA 5331-01399, SRM 53-00-01 REPAIR 31, FIG 201, PROC V.  INITIATED DIP TO ACCOMPLISH PERMANENT REPAIR BEFORE THE ACCUMULATION OF 60,000 TOTAL A/C FLT CYC, ACCOMPLISH PERM REPAIR, CONTACT ENGR TO PERFORM REPAIR ASSESSMENT.
